| Model Number |
PEEK INTERF SCRW W/DISP SHTH 6X 23MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a mpfl knee reconstruction while the surgeon was screwing in the implant numerous radial cracks appeared, which made it impossible to screw it in fully.Everything was retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed due to the damage to the device.Upon visual evaluation, multiple radial cracks were found on the device.Probable cause can be attributed to misuse due to applying excess forces.Refer to investigation photos.